# SDR AALA202408093288

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 14,004 hours, 5,251 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 10,877 hours, 4,048 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL LEAK RIGHT ENGINE SHUT DOWN IN FLIGHT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PTY.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
